MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI LOW PROFILE NEURO SCREW SELF-DRILLING 5MM; BONE PLATE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI LOW PROFILE NEURO SCREW SELF-DRILLING 5MM; BONE PLATE
Model Number 400.835E
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient weight not available for reporting.Device malfunctioned intra-operatively, only the broken screw shaft remains implanted/embedded.The screw head was retrieved.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that patient underwent a craniotomy for bone flap replacement on an unknown date.During the procedure, while three (3) of the low profile neuro screws were being implanted, the head of the screw broke off.The screw shaft remains embedded in the patient¿s bone.It is unknown if procedure was delayed due to the device breakage.This report is for one (1) low profile neuro screw.This is report 3 of 3 for (b)(4).

Brand Name
TI LOW PROFILE NEURO SCREW SELF-DRILLING 5MM
Common Device Name
BONE PLATE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7904387
Report Number2939274-2018-53936
Device Sequence Number16492581
Product Code JEY
UDI-Device Identifier10887587045450
UDI-Public(01)10887587045450
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K022012
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number400.835E
Device Catalogue Number400.835E
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/31/2018
Initial Report FDA Received Date09/24/2018
Patient Sequence Number1